# SDR ASAA0782134

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658019
- Condition: Corroded
- Location: Bs 228-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER FLANGS EXFOILATED STA 228 AT LBL 34.  REMOVED DAMAGED INTERCOSTAL, LOCATED DRILLED AND INSTALLED A REPLACEMENT INTERCOSTAL AND REPAIR PARTS FOR WIRE FEED THRU IAW MD80 SRM 51-30-5 PG 1, 53-01 FIG 2 PG 13.
